# SDR QXEA2020020300076

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 42,733 hours, 44,966 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE OUT OF RDM WHEN GEAR WAS SELECTED UP, MASTER CAUTION #2 ENG HYD PUMP ILLUMINATED GEAR REMAINED DOWN.  AFTER ABOUT 1 SEC MASTER CAUTION WENT AWAY AND GEAR CAME UP.  HYD PRESS & HYD QTY WAS 90% AT THE GATE.  HYD QTY IS NOW AT 85%. REMOVED FROM SERVICE. INSPECTED #2 ENGINE HYD SYSTEM FOR ANY LEAKS, NONE NOTED.  BLED #2 HYD IAW Q400 AMM 29-10-00-870-802.  C/W Q400 FIM 29-30-00-810-805.  #2 HYD QTY IS GOOD AND #2 ENG HYD PUMP CAUTION NEVER ILLUMINATED DURING ENGINE RUN.  #2 HYD QTY AND PRESSURE GOOD DURING RUN.  NO DEFECTS NOTED AT THIS TIME.  ALSO, NOTED DURING #2 HYD SYS INSPECTION, #2 HYD WARNING PRESSURE SWITCH WAS CLEANED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
